# SDR HALA2010030800092

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 31,034 hours, 5,901 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: S282T00430
- Part serial: CJ003056
- Condition: Malfunctioned
- Part time: 125 hours, 23 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - STATUS MSG "STBY INVERTER".  REPLACED STANDBY INVERTER PER AMM 24-33-03.  OPS CHECK OK.  MESSAGE CLEARED.
